Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Undergone shoulder surgery,given phernargen, stabbing pain. Recommendations?

I am 3 weeks post op for a shoulder surgery. I was given a phernargen (spelling) shot in my right thigh after surgery. I was still asleep. It is still numb to the touch with bouts of burning stinging stabbing pain. I was advised at post op visit they may have nicked a nerve... How long should I wait before having this checked... Once again it has woke me up grrrrrrrrr
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Radiologist 's  Response
May 2014
Thanks for writing in.

Phernargan (promethazine) might have been injected through subcutaneous route on the day of surgery. Chemical irritation has been noted, and necrotic lesions have resulted following subcutaneous injection and this has been documented in medical literature.

I suppose you are also having this sort of a problem. You may please visit a surgeon and take further guidance now that the pain is there even after 3 weeks.

Hope this helps.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor